# SDR SWAA2022022502060

- Difficulty date: January 4, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat Track
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING. APROX. FSS 400. ELONGATED HOLE IN PANEL LANDING (AFT EDGE). JUST OUTBD OF #3 INBD SLAT TRACK. MARKED / REPAIRD PER EA. 1-757-15830
